# SDR 9603601150

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- Engine: Pwa JT9D20
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unlock Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE NR 1 REVERSER UNLOCK LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE NR 1 REVERSER AND FOUND NORMAL.  PLACARD NR 1 REVERSER INDICATION PER MEL 78-2A.
